Convergence of multigrid methods for nonconforming finite elements without regularity assumptions

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 297
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChen, ZXko
dc.contributor.authorKwak, Do Youngko
dc.date.accessioned2013-02-27T20:29:09Z-
dc.date.available2013-02-27T20:29:09Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1998-
dc.identifier.citationCOMPUTATIONAL APPLIED MATHEMATICS, v.17, no.3, pp.283 - 302-
dc.identifier.issn0101-8205-
dc.identifier.urihttp://hdl.handle.net/10203/70677-
dc.description.abstractIn this paper Ne consider multigrid methods for discretizations of second-order elliptic problems using nonconforming finite elements. These multigrid methods are based on the "Galerkin approach" where the quadratic forms over coarse grids are constructed from the quadratic form on the finest grid and the iterated coarse-to-fine grid operators. In terms of this approach we show that the nonconforming multigrid operator can be written in a product form, which, together with an appropriate approximation hypothesis, implies convergence estimates for both the V-cycle and W-cycle multigrid methods for partial differential problems without regularity assumptions. These estimates can thus be applied to problems with rough coefficients and local grid refinement. Numerical results are also presented to illustrate the present theory.-
dc.languageEnglish-
dc.publisherSOC BRASILEIRA MATEMATICA APLICADA COMPUTACIONAL-
dc.subject2ND-ORDER ELLIPTIC PROBLEMS-
dc.subjectMIXED METHODS-
dc.subjectMULTILEVEL PRECONDITIONERS-
dc.subjectBIHARMONIC EQUATION-
dc.subjectPLATE ELEMENT-
dc.subjectALGORITHMS-
dc.subjectIMPLEMENTATION-
dc.titleConvergence of multigrid methods for nonconforming finite elements without regularity assumptions-
dc.typeArticle-
dc.identifier.wosid000077740200005-
dc.type.rimsART-
dc.citation.volume17-
dc.citation.issue3-
dc.citation.beginningpage283-
dc.citation.endingpage302-
dc.citation.publicationnameCOMPUTATIONAL APPLIED MATHEMATICS-
dc.contributor.localauthorKwak, Do Young-
dc.contributor.nonIdAuthorChen, ZX-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorconvergence-
dc.subject.keywordAuthornonconforming finite elements-
dc.subject.keywordAuthormixed method-
dc.subject.keywordAuthorsecond-order problems-
dc.subject.keywordAuthorregularity-free-
dc.subject.keywordPlus2ND-ORDER ELLIPTIC PROBLEMS-
dc.subject.keywordPlusMIXED METHODS-
dc.subject.keywordPlusMULTILEVEL PRECONDITIONERS-
dc.subject.keywordPlusBIHARMONIC EQUATION-
dc.subject.keywordPlusPLATE ELEMENT-
dc.subject.keywordPlusALGORITHMS-
dc.subject.keywordPlusIMPLEMENTATION-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0